# SDR HNAA2012010600454

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 48,274 hours, 52,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY LIGHT BUTTON IS INOPERATIVE ON F/A PANEL.  R & R BULB FOR EMERGENCY LIGHT BUTTON ON F/A PANEL.
